Open Access
Translator Disclaimer
July 2005 Lower bounds on the Calabi functional
S.K. Donaldson
J. Differential Geom. 70(3): 453-472 (July 2005). DOI: 10.4310/jdg/1143642909

Abstract

Citation

Download Citation

S.K. Donaldson. "Lower bounds on the Calabi functional." J. Differential Geom. 70 (3) 453 - 472, July 2005. https://doi.org/10.4310/jdg/1143642909

Information

Published: July 2005
First available in Project Euclid: 29 March 2006

zbMATH: 1149.53042
MathSciNet: MR2192937
Digital Object Identifier: 10.4310/jdg/1143642909

Rights: Copyright © 2005 Lehigh University

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.70 • No. 3 • July 2005
Back to Top